# SDR QR9R20220323001

- Difficulty date: March 23, 2022
- Submitted: March 23, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723919771
- Aircraft time: 2,605 hours
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Gearbox
- Part number: B304M1008101
- Condition: Inoperative
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, WINDSHIELD WIPER BECAME INOPERABLE. REPLACED GEAR BOX ASSY IAW AMM 30-40-00, 4-4.
